more doxy questions..

Discussion in 'Fibromyalgia Main Forum' started by zoemurr, Oct 22, 2006.

  1. zoemurr

    zoemurr New Member

    So I've been on the doxy and valtrex for a week or so. Since I have added the doxy I have been feeling awful, but not in the way the Dr. said. I have an awful headache. This is a symptom I have had before, but not in a long time. So, it may or may not be the doxy. What do you think? Can I take ibuprofin while on the doxy/valtrex, jaro and other supps? It's killing me.. :(

    Thanks...
  2. Mikie

    Mikie Moderator

    They usually preceed the Herxheimer which brings sweating and diarrhea. You might want to call the doc just to be sure.

    Love, Mikie
  3. zoemurr

    zoemurr New Member

    I didn't realize headaches came with the herx.. what fun.
    :(

    It wasn't too bad the rest of the week, but today I'm finding it hard to get out of bed.

    Hopefully it will pass..

    Thanks, Sherry